Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: nardil--maybe my last option bat70

Posted by shellie on October 4, 2000, at 16:10:24

In reply to nardil--maybe my last option, posted by bat70 on October 2, 2000, at 22:54:52

> Like Anita it took a while (5 weeks) to kick in and then as she described, it kicked in big. The highest amount I ever took was 45mg--but eventually I kept my dose at 30mg. I had no weight gain. I also introducted restricted food slowly, and had no bad effects. I think it made me tired, but only in the late afternoon, not for the whole day (no matter what time I took it). I am wondering what your dose is? If its very high I would keep it up there until it kicks in, but later you might be able to reduce it and perhaps be less tired. Another option is now a lot of pdocs are willing to proscribe stimulents with an MAOI (see Dr. Ivan Goldberg's site) even though it used to be thought dangerous. So if the tiredness continues, you might ask your pdoc about that. Shellie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shellie thread:45722
URL: http://www.dr-bob.org/babble/20000926/msgs/45793.html